Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year


IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2016: 0.24

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 68, Issue 3

Issues

A general fixed point theorem for two pairs of mappings satisfying a mixed implicit relation

Valeriu Popa / Alina-Mihaela Patriciu
  • Department of Mathematics and Computer Sciences Faculty of Sciences and Environment “Dunărea de Jos” University of Galaţi 111 Domnească Street Galaţi Romania
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-05-18 | DOI: https://doi.org/10.1515/ms-2017-0132

Abstract

In this paper a general fixed point theorem for mappings with a new type of common limit range property satisfying a mixed implicit relation is proved. In the last part of the paper, as application, some fixed point results for mappings satisfying contractive conditions of integral type and for φ-contractive mappings are obtained.

MSC 2010: 54H25; 47H10

Keywords: fixed point; almost altering distance; common limit range property; mixed implicit relation

References

  • [1]

    Aamri, A.—El-Moutawakil, D.: Some new common fixed point theorems under strict contractive conditions, Math. Anal. Appl. 270 (2002), 181–188.CrossrefGoogle Scholar

  • [2]

    Abbas, M.—Rhoades, B.E.: Common fixed points results for noncommuting mappings without continuity in generalized metric spaces, Appl. Math. Comput. 215 (2009), 262–269.Google Scholar

  • [3]

    Akkouchi, M.: Well posedness and common fixed points for two pairs of maps using weak contractivity, Demonstratio Math. 46 (2012), 373–382.Google Scholar

  • [4]

    Alber, Ya. I.—Guerre-Delabrierre, S.: Principle of weakly contractive maps in Hilbert spaces. In: New Results in Operator Theory and its Applications, Adv. Appl. Math. 98 (Y. Gahbery, Yu. Librich, eds.), Birkhauser Verlag Basel, 1997, pp. 7–22.Google Scholar

  • [5]

    Ali, J.—Imdad, M.: An implicit function implies several contractive conditions, Sarajevo J. Math. 17 (2008), 269–285.Google Scholar

  • [6]

    Aydi, H.—Chauchan, S.—Radenović, S: Fixed points of weakly compatible maps in G-metric spaces satisfying common limit range property, Facta Univ. Ser. Math. Inform. 28 (2013), 197–210.Google Scholar

  • [7]

    Beg, I.—Abbas, M.: Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition, Fixed Point Theory Appl. 2006 (2006), Article ID 74503.Google Scholar

  • [8]

    Berinde, V.: Approximating fixed points of weak φ-contractions using the Picard iteration, Fixed Point Theory 4 (2003), 131–142.Google Scholar

  • [9]

    Branciari, A.: A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci. 29 (2002), 531–536.CrossrefGoogle Scholar

  • [10]

    Choudhury, B. S.—Konar, P.—Rhoades, B. E.—Metyiam N.: Fixed points of generalized weakly contractive mappings, Nonlinear Anal. 74 (2011), 2116–2126.CrossrefGoogle Scholar

  • [11]

    Dorić, D.: Common fixed points for generalized (φ,ψ) -weak contractions, Appl. Math. Lett. 22 (2009), 1986–2000.Google Scholar

  • [12]

    Imdad, M.—Pant, M.—Chauhan, S.: Fixed point theorems in Manger spaces using CLR(S, T) -property and applications, J. Nonlinear Anal. Optim. 312 (2012), 225–237.Google Scholar

  • [13]

    Imdad, M.—Chauhan, S.: Employing common limit range property to prove unified metrical common fixed point theorems, Intern. J. Anal. 2013, Article ID 763261.Google Scholar

  • [14]

    Imdad, M.—Chauhan, S.—Kadelburg, Z.: Fixed point theorems for mappings with common limit range property satisfying generalized (ψ; φ)-weak contractive conditions, Math. Sci. 7 (2013), .CrossrefGoogle Scholar

  • [15]

    Jungck, G.: Compatible mappings and common fixed points, Int. J. Math. Math. Sci. 9 (1986), 771–779.CrossrefGoogle Scholar

  • [16]

    Jungck, G.: Common fixed points for noncommuting nonself mappings on nonnumeric spaces, Far East J. Math. Sci. 4 (1996), 195–215.Google Scholar

  • [17]

    Karapinar, E.—Patel, D. K.—Imdad, M.—Gopal, D.: Some nonunique common fixed point theorems in symmetric spaces through CLR(S, T) -property, Int. J. Math. Math. Sci. 2013, Article ID 753965, 8 pp.Google Scholar

  • [18]

    Khan, M. S.—Swaleh, M.—Sessa, S: Fixed point theorems by altering distance between two points, Bull. Aust. Math. Soc. 30 (1984), 1–9.CrossrefGoogle Scholar

  • [19]

    Kumar, S.—Chung, R.—Kumar, P.: Fixed point theorems for compatible mappings satisfying contractive conditions of integral type, Soochow J. Math. 33 (2007), 181–185.Google Scholar

  • [20]

    Liu, Y.—Wu, J.—Li, Z.: Common fixed points of single-valued and multivalued maps, Int. J. Math. Math. Sci. 19, (2005), 3045–3055.Google Scholar

  • [21]

    Matkowski, J.: Fixed point theorems for mappings with a contractive iterate at a point, Proc. Amer. Math. Soc. 62 (1997), 344–348.Google Scholar

  • [22]

    Pant, R. P.: Common fixed point theorems for noncommuting mappings, J. Math. Anal. Appl. 188 (1994), 436–440.CrossrefGoogle Scholar

  • [23]

    Pant, R. P.: Common fixed point theorems for four mappings, Bull. Calcutta Math. Soc. 9 (1998), 281–287.Google Scholar

  • [24]

    Pant, R. P.: Common fixed points for contractive maps, J. Math. Anal. Appl. 226 (1998), 251–258.CrossrefGoogle Scholar

  • [25]

    Pant, R. P.: R-weak commutativity and common fixed points of noncompatible maps, Ganita 99 (1999), 19–26.Google Scholar

  • [26]

    Pant, R. P.: R-weak commutativity and common fixed points, Soochow J. Math. 25, (1999), 39–42.Google Scholar

  • [27]

    Pathak, H. K.—Rodriguez-LόPez, R.—Verma, R. K.: A common fixed point theorem of integral type using implicit relation, Nonlinear Funct. Anal. Appl. 15 (2010), 1–12.Google Scholar

  • [28]

    Pathak, H. K.—Rodriguez-LόPez, R.—Verma, R. K.: A common fixed point theorem using implicit relation and property (E.A) in metric spaces, Filomat 21 (2007), 211–234.CrossrefGoogle Scholar

  • [29]

    Popa, V.: Fixed point theorems for implicit contractive mappings, Stud. Cerc. Ştiinţ. Ser. Mat. Univ. Bacău 7 (1997), 127–134.Google Scholar

  • [30]

    Popa, V.: On some fixed point theorems for compatible mappings satisfying an implicit relation, Demonstratio Math. 32 (1999), 157–163.Google Scholar

  • [31]

    Popa, V.—Mocanu, M.: A new viewpoint in the study of fixed points for mappings satisfying a contractive condition of integral type, Bul. Inst. Politeh. Iaşi Sec. Mat. Mec. Teor. Fiz. 53 (2007), 269–286.Google Scholar

  • [32]

    Popa, V.—Mocanu, M.: Altering distances and common fixed points under implicit relations, Hacet. J. Math. Stat. 38 (2009), 329–337.Google Scholar

  • [33]

    Popa, V.—Patriciu, A.-M.: A general fixed point theorem for a pair of self mappings with common limit range property in G-metric spaces, Facta Univ. Ser. Math. Inf. 29 (2014), 351–370.Google Scholar

  • [34]

    Popescu, O.: Fixed point for (φ, ψ) -weak contractions, Appl. Math. Lett. 24 (2011), 1–9.Web of ScienceCrossrefGoogle Scholar

  • [35]

    Rhoades, B. E.: Some theorems of weakly contractive maps, Nonlinear Anal. 47 (2001), 2683–2693.CrossrefGoogle Scholar

  • [36]

    Rhoades, B. E.: Two fixed point theorems for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci. 63 (2003), 4007–4013.Google Scholar

  • [37]

    Sastri, K. P.—Babu, G. V. R.: Fixed point theorems in metric spaces by altering distances, Bull. Calcutta Math. Soc. 90 (1998), 175–182.Google Scholar

  • [38]

    Sastri, K. P.—Babu, G. V. R.: Some fixed point theorems by altering distances between two points, Indian J. Pure Appl. Math. 30 (1999), 641–647.Google Scholar

  • [39]

    Sintunavarat, W.—Kumam, P: Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces, J. Appl. Math. (2011), Article ID 637958.Web of ScienceGoogle Scholar

  • [40]

    Zhang, Q.—Song, Y.: Fixed point theorems for generalized φ -weak contractions, Appl. Math. Lett. 22, (2009), 75–78.CrossrefGoogle Scholar

About the article


Received: 2016-05-03

Accepted: 2016-10-12

Published Online: 2018-05-18

Published in Print: 2018-06-26


Citation Information: Mathematica Slovaca, Volume 68, Issue 3, Pages 655–666, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0132.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in